Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Urge to urinate after urination. Severe headaches after taking urimax, zenflox. Side effects?

hello doctor i am having a problem that i feel still have to urinate,even when i just finished...i consulted a doctor and i checked pre and post urination ..when my bladder was full it is 452 ml and after urinate is is 50.3 ml....there is no infection or any thing ..every thing is normal..but iam having a feeling still have to urinate and iam staining to get rid the last few amount of urine at last when i doctor prescribed me to take urimax0.4 mg and zenflox-200 2 times i have taken the medicine i am having head ache little heavy...pls suggest me it will cause side affects..
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, as you have been prescribed urimax I asssume that you are suffering from BPH. Straining, frequent urination and incomplete evatuation of bladder are known symptoms of benign prostatic hyperplasia and your urologist must have evaluted you for the same. If despite taking medication you are not showing any improvemnt then yu may consult your doctor again for modifiction of dose. Head ache or dizzyness is a side effect of the medication and it can be overlooked if not too troublesome. Other wisse you may request for a change of mediction from your attending doctor. Take care.
Answered: Fri, 15 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor